# SDR 2002UALA00252

- Difficulty date: February 9, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,781 hours, 13,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EXTERNAL FUSELAGE HAS A 6 INCH VERTICAL DENT AT BODY STATION 760 BETWEEN STRINGER 15L TO 16L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
